# SDR ERAA097528

- Difficulty date: January 21, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N153EH
- Make and model: Bolkms BO105S
- Aircraft serial: 702
- Aircraft time: 12,208 hours
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Arced
- Location: Starter Gen
- Part time: 8,332 hours
- Component: Starter Gen
- Component part number: 23032027
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN INTERMITTENT.  ARMATURE AND STATOR DAMAGED.  SIGNS OF ARCHING ON ARMATURE.  OVERHAULED AND TESTED.
